Alert archive / Florida / Flash Flood Warnings in 2025
Flash Flood Warning 18, NWS Mobile, AL
NWS Mobile, AL issued this flash flood warning at Jun 9, 2025, 1:05 AM CDT for Okaloosa County, Santa Rosa County, Florida. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 9, 2025, 1:05 AM CDT (06:05 UTC)
- Expired
- Jun 9, 2025, 4:15 AM CDT
- In force
- 3 hr
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
- Flood severity
- None
Counties Okaloosa County, FL, Santa Rosa County, FL
The radar
The Eglin Afb radar (KEVX), 81 km from the middle of the area, began a volume at 06:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 00:00Z, 6.1 hours before the alert went out and 284 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2950 J/kg
- Mixed-layer CIN
- -7 J/kg
- Mixed-layer LCL
- 1064 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 55 m²/s²
- 0-3 km storm-relative helicity
- 63 m²/s²
- Significant tornado parameter
- 0.7
- Supercell composite
- 5.4
The text
As transmitted.
068
WGUS54 KMOB 090605
FFWMOB
FLC091-113-090915-
/O.NEW.KMOB.FF.W.0018.250609T0605Z-250609T0915Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Mobile AL
105 AM CDT Mon Jun 9 2025
The National Weather Service in Mobile has issued a
* Flash Flood Warning for...
Central Okaloosa County in northwestern Florida...
Southeastern Santa Rosa County in northwestern Florida...
* Until 415 AM CDT.
* At 105 AM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 3 and 5 inches of rain
have fallen. Additional rainfall amounts of 1 to 3 inches are
possible in the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
mainly rural areas of Central Okaloosa and Southeastern Santa Rosa
Counties
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3056 8683 3058 8683 3059 8683 3061 8683
3063 8683 3064 8683 3066 8684 3067 8679
3069 8649 3060 8644 3057 8680
FLASH FLOOD...RADAR INDICATED
$$
BlackWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this flash flood warning went out at Jun 9, 12:49 AM CDT, 16 minutes earlier.
Area forecast discussion, Jun 9, 12:49 AM CDT, 16 minutes before
Area Forecast Discussion National Weather Service Mobile AL 1249 AM CDT Mon Jun 9 2025 ...New Aviation... .DISCUSSION... Issued at 217 PM CDT Sun Jun 8 2025 Through Monday Night... The northeastern flank of an upper level ridge from the western half of the Gulf to northern Mexico, is beginning to erode and become suppressed to the southwest as an upper low/upper trof over the northern and central CONUS begins to amplify and dig southward. As a result, the active zone of the westerlies aloft we have been seeing over the past couple days mainly to our north is now beginning to sink southward which will put the forecast area in the cross- hairs to see more in the way of active weather as we open the work week. Forecasters are seeing a train of convective complexes aligned from central AL, westward across LA to the Red River Valley of TX/OK. This activity is sinking slight southward at the base of the evolving long-wave trof. The high resolution ensembles of the CAMs show a resurgence in convective coverage during the remainder of the afternoon within a sufficiently warm, deeply moist, and unstable environment. PWAT's on the order of 1.9 to 2.1" is well above 2 standard deviations above the climatological means for June 8th. There are indications that an old meso-scale outflow boundary from convection to the north will sink southward to the coast late in the afternoon and begin to stall along the coastal counties tonight. This feature will serve as a focus for continued convective initiation and there are concerns we could see repeated storm motions over the same areas which would favor localized flooding in lower-lying/urban areas subject to poor drainage. Considering this, the National Centers have issued a slight risk of excessive rainfall. SPC has our entire area in a Marginal Risk of severe weather through tonight. A few severe storms may exhibit bowing segments with damaging winds being the main threat. A more robust energy maximum at the base of the upper trof looks to pivot eastward through the area on Monday. Considering the persistent warm, moist, unstable environment for this feature to operate on along with hard to resolve meso-scale outflow boundaries draped over the area, severe storms Monday is at Slight Risk. We have seen the latest rip current guidance breaching into low end high categories along our beaches through early Monday. Reports from a few beach services are reporting red flags and thus, we have issued a rip current statement for High Rip Currents through Monday afternoon. /10 Tuesday Through Sunday... Deep upper-level troughing over the Great Lakes region begins to lift northeastward by Tuesday night and into Wednesday as an upper ridge builds in over the southeast US. Over our local area, the active and diffluent westerly to northwesterly flow pattern, with several embedded shortwaves moving through it, will continue through early Wednesday. Several more rounds of showers and storms are expected to develop during the Tuesday through Wednesday morning time-frame as the shortwaves move across the area. Cannot rule out at least one more MCS that may attempt to develop and move through, bringing with it the risk for gusty winds. We will monitor this closely over the coming days with receipt of new hi- res guidance. By Thursday and through the remainder of the period, flow aloft becomes southwesterly as the upper ridge builds to our east and a southern-stream shortwave trough slowly pushes into the Lower Mississippi River Valley. The presence of the upper ridge should bring us back to a more typical summer-time pattern, with scattered to locally numerous pulse-type storms developing during the afternoon and dissipating by the evening due to the loss of daytime heating. However, with the upper trough just to our west, rain chances may remain a bit higher than what we typically see in the summer. /96 && .AVIATION... (06Z TAFS) Issued at 1239 AM CDT Mon Jun 9 2025 A large cluster of thunderstorms continues to increase in coverage along a stalled boundary just north of I-10 and south of Highway 84, resulting in localized IFR to LIFR visbys and MVFR ceilings. Gusty winds to 40 knots and small hail will also be possible with these storms. Overall the coverage of thunderstorms will decrease Monday morning, before likely returning in the afternoon as a line of storms moves from west to east across our area. Winds will be light out of the southwest tonight increasing to around 10 knots with gusts to around 20 knots on Monday. /22 && .MARINE... Issued at 217 PM CDT Sun Jun 8 2025 Small craft operators heading out into the open Gulf should exercise caution into Monday due to moderate westerly to southwesterly winds of 15-20 knots. An increase in coverage of showers and storms will occur tonight through Thursday and mariners should be prepared for stronger storms that will bring higher winds and low visibilities. Mariners should also be aware that waterspouts are also possible during morning activity near the coast. /10 && .PRELIMINARY POINT TEMPS/POPS... Mobile 72 87 71 90 71 90 74 89 / 70 90 50 70 20 70 20 70 Pensacola 75 87 74 88 75 88 77 88 / 80 90 50 70 30 60 30 70 Destin 77 88 77 89 78 89 79 90 / 80 90 50 70 40 50 40 70 Evergreen 69 87 68 90 69 92 71 92 / 80 90 40 70 20 60 20 70 Waynesboro 67 85 67 88 68 91 70 91 / 70 80 30 60 10 70 20 70 Camden 67 83 66 86 68 89 70 89 / 80 70 30 60 10 60 20 60 Crestview 71 89 69 90 70 92 71 92 / 80 90 40 70 20 70 20 80 && .MOB WATCHES/WARNINGS/ADVISORIES... AL...None. FL...High Rip Current Risk through this afternoon for FLZ202-204-206. MS...None. GM...None. && This product is also available on the web at: www.weather.gov/mob
In the hours before
Special weather statement, Jun 8, 7:26 PM CDT, 5 hours 39 minutes before
Special Weather Statement
National Weather Service Mobile AL
726 PM CDT Sun Jun 8 2025
ALZ056-057-060-090115-
Conecuh AL-Butler AL-Covington AL-
726 PM CDT Sun Jun 8 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTH CENTRAL BUTLER...
SOUTHEASTERN CONECUH AND NORTHWESTERN COVINGTON COUNTIES THROUGH 815
PM CDT...
At 726 PM CDT, Doppler radar was tracking a strong thunderstorm 10
miles southwest of Red Level, or 13 miles southeast of Evergreen,
moving northeast at 30 mph.
HAZARD...Wind gusts up to 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
River Falls, Red Level, Heath, and Gantt.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3123 8677 3126 8677 3126 8680 3135 8686
3159 8656 3156 8650 3153 8650 3153 8642
3152 8641 3150 8640 3145 8640 3147 8637
3146 8636 3135 8636
TIME...MOT...LOC 0026Z 241DEG 27KT 3133 8676
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
BlackSpecial weather statement, Jun 8, 9:22 PM CDT, 3 hours 43 minutes before
Special Weather Statement
National Weather Service Mobile AL
922 PM CDT Sun Jun 8 2025
FLZ203-205-090300-
Okaloosa Inland FL-Santa Rosa Inland FL-
922 PM CDT Sun Jun 8 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN OKALOOSA AND
NORTHEASTERN SANTA ROSA COUNTIES THROUGH 1000 PM CDT...
At 921 PM CDT, Doppler radar was tracking a strong thunderstorm 12
miles southeast of Riverview, or 15 miles southeast of Brewton,
moving southeast at 20 mph.
HAZARD...Wind gusts up to 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Baker.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3088 8710 3099 8694 3088 8666 3079 8664
3071 8671 3070 8681
TIME...MOT...LOC 0221Z 301DEG 18KT 3091 8694
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
BlackSpecial weather statement, Jun 8, 10:06 PM CDT, 2 hours 59 minutes before
Special Weather Statement
National Weather Service Mobile AL
1006 PM CDT Sun Jun 8 2025
FLZ205-090345-
Okaloosa Inland FL-
1006 PM CDT Sun Jun 8 2025
...A STRONG THUNDERSTORM WILL IMPACT CENTRAL OKALOOSA COUNTY THROUGH
1045 PM CDT...
At 1006 PM CDT, Doppler radar was tracking a strong thunderstorm over
Baker, or 8 miles west of Crestview, moving southeast at 20 mph.
HAZARD...Wind gusts up to 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Crestview and Baker.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3061 8649 3054 8659 3071 8679 3083 8679
3089 8674 3078 8644 3069 8643
TIME...MOT...LOC 0306Z 301DEG 18KT 3079 8672
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
BlackSpecial weather statement, Jun 8, 11:51 PM CDT, 1 hour 14 minutes before
Special Weather Statement
National Weather Service Mobile AL
1151 PM CDT Sun Jun 8 2025
FLZ205-090530-
Okaloosa Inland FL-
1151 PM CDT Sun Jun 8 2025
...A STRONG THUNDERSTORM WILL IMPACT CENTRAL OKALOOSA COUNTY THROUGH
1230 AM CDT...
At 1151 PM CDT, Doppler radar was tracking a strong thunderstorm 4
miles southwest of Crestview. This storm was nearly stationary.
HAZARD...Wind gusts up to 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Crestview and Baker.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3060 8677 3082 8678 3086 8648 3058 8643
TIME...MOT...LOC 0451Z 243DEG 2KT 3072 8664
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
JPThe office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 8, 9:22 PM CDT | Special Weather Statement | MOB | Santa Rosa | 38 min |
| Jun 8, 10:06 PM CDT | Special Weather Statement | MOB | Okaloosa | 39 min |
| Jun 8, 11:51 PM CDT | Special Weather Statement | MOB | Okaloosa | 39 min |
| Jun 9, 12:04 AM CDT | Flash Flood Warning | MOB | Okaloosa, Santa Rosa | 3 hr |
| Jun 9, 1:07 AM CDT | Areal Flood Advisory | MOB | Escambia, Santa Rosa | 3 hr |
| Jun 9, 2:15 AM CDT | Flash Flood Warning | MOB | Santa Rosa | 3 hr |
| Jun 9, 3:05 AM CDT | Areal Flood Advisory | MOB | Escambia | 3 hr |
| Jun 9, 7:24 AM CDT | Areal Flood Advisory | MOB | Escambia, Santa Rosa | 3 hr |
| Jun 9, 9:13 AM CDT | River Flood Warning | MOB | Okaloosa, Santa Rosa | 48 hr |
| Jun 9, 10:54 AM CDT | Special Weather Statement | MOB | Okaloosa | 51 min |
| Jun 9, 11:41 AM CDT | Special Weather Statement | MOB | Okaloosa | 34 min |
Nearby
Flash Flood Warnings in Florida, 2025Every flash flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.